Hilbert scheme of smooth space curves
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 4, pp. 469-478.
@article{ASENS_1986_4_19_4_469_0,
     author = {Ein, Lawrence},
     title = {Hilbert scheme of smooth space curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {469--478},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     doi = {10.24033/asens.1513},
     mrnumber = {88c:14009},
     zbl = {0606.14003},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/asens.1513/}
}
TY  - JOUR
AU  - Ein, Lawrence
TI  - Hilbert scheme of smooth space curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1986
SP  - 469
EP  - 478
VL  - 19
IS  - 4
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1513/
DO  - 10.24033/asens.1513
LA  - en
ID  - ASENS_1986_4_19_4_469_0
ER  - 
%0 Journal Article
%A Ein, Lawrence
%T Hilbert scheme of smooth space curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1986
%P 469-478
%V 19
%N 4
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1513/
%R 10.24033/asens.1513
%G en
%F ASENS_1986_4_19_4_469_0
Ein, Lawrence. Hilbert scheme of smooth space curves. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 4, pp. 469-478. doi : 10.24033/asens.1513. https://www.numdam.org/articles/10.24033/asens.1513/

[1] E. Arbarello and M. Cornalba, A few remarks about the variety of irreducible plane curves of given degree and genus (Ann. E.N.S., Vol. 16, 1983, pp. 467-488). | Numdam | MR | Zbl

[2] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of algebraic curves, Vol. I, Springer-Verlag, Berlin-Heidelberg-New York, 1984. | Zbl

[3] M. Artin, Deformation of singularities (Tata Lecture Notes, 1976).

[4] J. Harris, Curves in projective space (Sem. Math. Sup., 1982, Presses Univ. Montréal). | MR | Zbl

[5] R. Hartshorne and A. Hirschowitz, Smoothing algebraic space curves, Preprint, 1984, Nice.

[6] L. Gruson, R. Lazarsfeld and C. Peskine, On a theorem of Castelnuovo and equations defining space curves (Invent. Math., Vol. 72, 1983, pp. 491-506. | MR | Zbl

[7] S. Mori, Projective Manifolds with ample tangent bundles (Ann. of Math., Vol. 110, 1979, pp. 593-606). | MR | Zbl

[8] F. Severi, Vorlesungen über algebraische Geometrie, E. Löffler Übersetzung, Leipzig, 1921. | JFM

  • Keem, Changho Hilbert scheme of smooth curves of degree sixteen in P5, Bollettino dell'Unione Matematica Italiana (2025) | DOI:10.1007/s40574-025-00464-9
  • Ellia, Philippe Edoardo, Horace and the maximal rank: a long life collaboration (with breaks), Bollettino dell'Unione Matematica Italiana (2025) | DOI:10.1007/s40574-025-00463-w
  • Ballico, Edoardo; Keem, Changho On the Hilbert scheme of smooth curves of degree 15 and genus 14 in P5, Bollettino dell'Unione Matematica Italiana, Volume 17 (2024) no. 3, p. 537 | DOI:10.1007/s40574-023-00396-2
  • Ballico, Edoardo; Keem, Changho On the Hilbert scheme of smooth curves of degree d = 15 in P5, Proceedings of the Royal Society of Edinburgh: Section A Mathematics (2024), p. 1 | DOI:10.1017/prm.2024.130
  • Ballico, Edoardo; Chiantini, Luca Terracini loci of curves, Revista Matemática Complutense, Volume 37 (2024) no. 2, p. 447 | DOI:10.1007/s13163-023-00467-0
  • Fortuna, Mauro; Hoff, Michael; Mezzedimi, Giacomo Unirational moduli spaces of some elliptic K3 surfaces, manuscripta mathematica, Volume 173 (2024) no. 1-2, p. 405 | DOI:10.1007/s00229-022-01455-2
  • Flamini, Flaminio; Supino, Paola On Some Components of Hilbert Schemes of Curves, The Art of Doing Algebraic Geometry (2023), p. 187 | DOI:10.1007/978-3-031-11938-5_8
  • Keem, Changho On the Hilbert scheme of linearly normal curves in Pr with small index of speciality, Indagationes Mathematicae, Volume 33 (2022) no. 5, p. 1102 | DOI:10.1016/j.indag.2022.06.002
  • Hoff, Michael; Staglianò, Giovanni Explicit constructions of K3 surfaces and unirational Noether–Lefschetz divisors, Journal of Algebra, Volume 611 (2022), p. 630 | DOI:10.1016/j.jalgebra.2022.08.005
  • Keem, Changho; Kim, Yun-Hwan On the Hilbert scheme of smooth curves in ℙ4 of degree d = g + 1 and genus g with negative Brill–Noether number, Journal of Algebra and Its Applications, Volume 21 (2022) no. 02 | DOI:10.1142/s0219498822500220
  • Mackall, Eoin On the Chow groups of a biquaternion Severi–Brauer variety, Pacific Journal of Mathematics, Volume 321 (2022) no. 2, p. 359 | DOI:10.2140/pjm.2022.321.359
  • Choi, Youngook; Iliev, Hristo; Kim, Seonja Components of the Hilbert scheme of smooth projective curves using ruled surfaces, manuscripta mathematica, Volume 164 (2021) no. 3-4, p. 395 | DOI:10.1007/s00229-020-01188-0
  • Ballico, Edoardo; Fontanari, Claudio; Keem, Changho On the Hilbert scheme of linearly normal curves in Pr of relatively high degree, Journal of Pure and Applied Algebra, Volume 224 (2020) no. 3, p. 1115 | DOI:10.1016/j.jpaa.2019.07.006
  • Keem, Changho; Kim, Yun-Hwan On the Hilbert scheme of linearly normal curves in P4 of degree d=g+1 and genus g, Archiv der Mathematik, Volume 113 (2019) no. 4, p. 373 | DOI:10.1007/s00013-019-01337-2
  • Keem, Changho; Kim, Yun-Hwan; Lopez, Angelo Felice Irreducibility and components rigid in moduli of the Hilbert scheme of smooth curves, Mathematische Zeitschrift, Volume 292 (2019) no. 3-4, p. 1207 | DOI:10.1007/s00209-018-2130-1
  • Ballico, Edoardo; Ellia, Philippe; Fontanari, Claudio Maximal rank of space curves in the range A, European Journal of Mathematics, Volume 4 (2018) no. 3, p. 778 | DOI:10.1007/s40879-018-0235-z
  • Genc, Ozhan Stable Ulrich bundles on Fano threefolds with Picard number 2, Journal of Pure and Applied Algebra, Volume 222 (2018) no. 1, p. 213 | DOI:10.1016/j.jpaa.2017.03.013
  • Zhang, Mengyuan The SpaceCurves package in Macaulay2, Journal of Software for Algebra and Geometry, Volume 8 (2018) no. 1, p. 31 | DOI:10.2140/jsag.2018.8.31
  • Keem, Changho; Kim, Yun-Hwan Irreducibility of the Hilbert scheme of smooth curves in P3 P 3 of degree g and genus g, Archiv der Mathematik, Volume 108 (2017) no. 6, p. 593 | DOI:10.1007/s00013-016-1017-9
  • Keem, Changho; Kim, Yun-Hwan Irreducibility of the Hilbert scheme of smooth curves in P4 P 4 of degree g+2 g + 2 and genus g, Archiv der Mathematik, Volume 109 (2017) no. 6, p. 521 | DOI:10.1007/s00013-017-1083-7
  • Choi, Youngook; Iliev, Hristo; Kim, Seonja Reducibility of the Hilbert Scheme of Smooth Curves and Families of Double Covers, Taiwanese Journal of Mathematics, Volume 21 (2017) no. 3 | DOI:10.11650/tjm/7839
  • Nasu, Hirokazu The Hilbert Scheme of Space Curves of Degreedand Genus 3d−18, Communications in Algebra, Volume 36 (2008) no. 11, p. 4163 | DOI:10.1080/00927870802175089
  • Iliev, Hristo On the Irreducibility of the Hilbert Scheme of Curves inℙ5, Communications in Algebra, Volume 36 (2008) no. 4, p. 1550 | DOI:10.1080/00927870701776862
  • Iliev, Hristo On the irreducibility of the Hilbert scheme of space curves, Proceedings of the American Mathematical Society, Volume 134 (2006) no. 10, p. 2823 | DOI:10.1090/s0002-9939-06-08516-9
  • Guffroy, Sébastien Irréductibilité de pourd ≤ 11 etg ≤ 2d − 9, Communications in Algebra, Volume 32 (2004) no. 12, p. 4543 | DOI:10.1081/agb-200036776
  • Guffroy, Sébastien Sur l’incomplétude de la série linéaire caractéristique d’une famille de courbes planes à nœuds et à cusps, Nagoya Mathematical Journal, Volume 171 (2003), p. 51 | DOI:10.1017/s0027763000025514
  • Ginouillac, Stéphane Sur le nombre de composantes du schéma de Hilbert des courbes ACM de pk3, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 329 (1999) no. 10, p. 857 | DOI:10.1016/s0764-4442(00)87488-1
  • Dolcetti, A.; Ellia, Ph. Some remarks on first infinitesimal neighbourhoods of space curves, Communications in Algebra, Volume 23 (1995) no. 11, p. 4261 | DOI:10.1080/00927879508825463
  • Ballico, E. On the connectedness of the scheme of multisecants to a projective curve, Geometriae Dedicata, Volume 53 (1994) no. 3, p. 327 | DOI:10.1007/bf01264005
  • Keem, Changho Reducible Hilbert scheme of smooth curves with positive Brill-Noether number, Proceedings of the American Mathematical Society, Volume 122 (1994) no. 2, p. 349 | DOI:10.1090/s0002-9939-1994-1221726-3
  • Keem, C; Kim, SeonJa Irreducibility of a subscheme of the Hilbert scheme of complex space curves, Journal of Algebra, Volume 145 (1992) no. 1, p. 240 | DOI:10.1016/0021-8693(92)90190-w
  • Rao, A. P. Two families of stable bundles with the same spectrum, Proceedings of the American Mathematical Society, Volume 109 (1990) no. 3, p. 579 | DOI:10.1090/s0002-9939-1990-1019280-0
  • Arrondo, E.; Pedreira, M.; Sols, I. On regular and stable ruled surfaces in P3, Algebraic Curves and Projective Geometry, Volume 1389 (1989), p. 1 | DOI:10.1007/bfb0085919
  • Ein, Lawrence Subvarieties of generic complete intersections, Inventiones Mathematicae, Volume 94 (1988) no. 1, p. 163 | DOI:10.1007/bf01394349
  • Hirschowitz, André Existence De Faisceaux Réflexifs De Rang Deux SurP 3 À Bonne Cohomologie, Publications mathématiques de l'IHÉS, Volume 66 (1987) no. 1, p. 105 | DOI:10.1007/bf02698929

Cité par 35 documents. Sources : Crossref